# SDR 2005UALA01523

- Difficulty date: December 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 37,207 hours, 23,327 cycles
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Equip Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD DUE TO EQUIPMENT COOLING SUPPLY FAN PROBLEM.  INSTRUMENT COOLING SUPPLY FAN FAILED.REPLACED FAN AND RELAY R401. OPS CHECK GOOD.
